You are currently browsing the tag archive for the ‘IV meds’ tag.

Main problem is related to hyperparathyroidism at this time. Dad does not want the surgery needed to take out the overactive glands. This leads to his having hypercalcemia. This leads to him taking IV Zymeta every 3 weeks. The IV Zymeta is given to lower the high levels of calcium in his blood. The high levels of calcium can lead to some real life threatening issues. The Oncologist assures us that the side effects Dad has are related to high levels of calcium…NOT the Zymeta infusion. Nor does the Dr think that Dad’s cancer has returned, yet. He seems to think it will be back though he doesn’t say when or where. So…Dad weighs around 144 now, he is anorexic, food makes him absolutely sick when he thinks of it. We are dosing him with BOOST PLUS HIGH PROTEIN, Shakes, Smoothies…tying for frequent small meals throughout the day…whavever he will take. He gets out about once a day now…but for awhile…right after his last check u, there was about a month he didn’t get out at all. His edema is controlled now. His breathing seems okay with dyspnea upon exertion but no need for oxygen. He occasionally uses a TJN treatment of Albuterol. He is to receive Zymeta every three weeks now. Nothing else on the agenda really.

Advertisements